Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

What is the cause of frequent urination and upset stomach post intake of i-pill ?

helo doctor... i did sex on last friday nyt (16 mar 2012) without precaution bt i ate i- pill on 19 march morning.before taking i pill, i have eaten a half of single biscuit nthng else...the problem is that after taking this medicine i am going again n again for urine and my stomach is so upset. may be i hav got infected by this medicine or anything else... ples help me..n reply asap
Asked On : Tue, 27 Mar 2012
Answers:  1 Views:  192
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi Isha,
Thanks for writing in.
Your symptoms are not related to iPill and could be due to some other reason. It sounds more like severe anxiety which can contribute to these symptoms. There is no way that iPill can infect you.
I would like to reassure you that you'd be fine if you just relax and drink plenty of fluids.
Hope this helps.
Answered: Tue, 27 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor